# SDR SWIA201333974

- Difficulty date: July 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 11,261 hours, 6,531 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5540,  LT BLEED DUCT WARNING MESSAGE & RT BLEED DUCT WARNING MESSAGE.  COMPLIED WITH QRH.   REPLACED CROSSOVER DUCT IAW AMM.  OPS CHECKED GOOD.
